# SDR 9717289954

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACKS ON THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT THE INBAORD AND OUTBOARD VERTICAL SUPPORTS FS 108.  REPAIRED PER EA 99-151672.
